Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 918194, 8 pages
http://dx.doi.org/10.1155/2015/918194
Research Article

Optimization of the Aedes aegypti Control Strategies for Integrated Vector Management

1UFABC, Centro de Engenharia, Modelagem e Ciências Sociais Aplicadas, 09210-580 Santo André, SP, Brazil
2UNICAMP, IMECC, Departamento de Matemática Aplicada, 13081-970 Campinas, SP, Brazil

Received 2 February 2015; Accepted 25 May 2015

Academic Editor: Han H. Choi

Copyright © 2015 Marat Rafikov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marat Rafikov, Elvira Rafikova, and Hyun Mo Yang, “Optimization of the Aedes aegypti Control Strategies for Integrated Vector Management,” Journal of Applied Mathematics, vol. 2015, Article ID 918194, 8 pages, 2015. https://doi.org/10.1155/2015/918194.